# SDR UIEA2020112802468

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT-CORROSION ON UNDERSIDE OF FRAME FLANGE AT STA 522 LBL 42.  UPON EVALUATION OF FRAME J CHORD STA 522 LBL42, FOUND 100% OUT OF LIMITS AND REPAIRED, IAW B767 SRM 53-00-07-2R-4.
